Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 60, NWS Mobile, AL

May 3, 2025Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at May 3, 2025, 5:10 AM CDT for Okaloosa County, Santa Rosa County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2025, 5:10 AM CDT (10:10 UTC)
Expired
May 3, 2025, 5:50 AM CDT
In force
40 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 86 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.2 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2025-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1724 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2025-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1724 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

043 
WUUS54 KMOB 031010
SVRMOB
FLC091-113-031100-
/O.NEW.KMOB.SV.W.0060.250503T1010Z-250503T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
510 AM CDT Sat May 3 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  West central Okaloosa County in northwestern Florida...
  Southeastern Santa Rosa County in northwestern Florida...

* Until 600 AM CDT.

* At 509 AM CDT, a severe thunderstorm was located 8 miles southeast
  of Bagdad, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Baker and Crestview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3043 8686 3053 8703 3091 8680 3076 8654
TIME...MOT...LOC 1009Z 213DEG 21KT 3054 8691 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLH
3 follow-up statements
187 
WWUS54 KMOB 031023
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
523 AM CDT Sat May 3 2025

FLC091-113-031100-
/O.CON.KMOB.SV.W.0060.000000T0000Z-250503T1100Z/
Okaloosa FL-Santa Rosa FL-
523 AM CDT Sat May 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WEST CENTRAL OKALOOSA AND EAST CENTRAL SANTA ROSA COUNTIES...

At 522 AM CDT, a severe thunderstorm was located 10 miles southeast
of Roeville, or 10 miles east of Bagdad, moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Baker and Crestview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3049 8681 3055 8695 3091 8680 3076 8654
TIME...MOT...LOC 1022Z 218DEG 20KT 3059 8685 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLH
457 
WWUS54 KMOB 031038
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
538 AM CDT Sat May 3 2025

FLC113-031048-
/O.CAN.KMOB.SV.W.0060.000000T0000Z-250503T1100Z/
Santa Rosa FL-
538 AM CDT Sat May 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SANTA ROSA COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3061 8680 3076 8676 3076 8654 3050 8680
TIME...MOT...LOC 1038Z 235DEG 20KT 3062 8675 

$$

FLC091-031100-
/O.CON.KMOB.SV.W.0060.000000T0000Z-250503T1100Z/
Okaloosa FL-
538 AM CDT Sat May 3 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WEST CENTRAL OKALOOSA COUNTY...

At 538 AM CDT, a severe thunderstorm was located 12 miles south of
Baker, or 13 miles northwest of Wright, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Crestview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3061 8680 3076 8676 3076 8654 3050 8680
TIME...MOT...LOC 1038Z 235DEG 20KT 3062 8675 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLH
747 
WWUS54 KMOB 031050
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
550 AM CDT Sat May 3 2025

FLC091-031059-
/O.CAN.KMOB.SV.W.0060.000000T0000Z-250503T1100Z/
Okaloosa FL-
550 AM CDT Sat May 3 2025

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OKALOOSA COUNTY
IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

LAT...LON 3061 8680 3076 8676 3076 8654 3050 8680
TIME...MOT...LOC 1047Z 213DEG 21KT 3068 8671 

$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:24 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 3, 3:24 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
324 AM CDT Sat May 3 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 321 AM CDT Sat May 3 2025

Near Term (Now through Sunday night)...

Looking at the big picture, an upper level shortwave trough is
moving east over the Southeast (and the forecast area) at this time
as a deeper upper level trough dives south over the Mississippi
River. Guidance continues to advertise the Mississippi River system
organizing into the closed low, with a bit further south push from
yesterday (now over the Tennessee River Valley). A cold front
crosses the forecast area beginning Saturday afternoon and south of
the forecast area after 09z Saturday night, eventually stalling over
the central Gulf Sunday. A drier and somewhat cooler airmass moves
over the forecast area behind the front for Sunday/Sunday night.

Taking a closer look at the current weather. As the first shortwave
passes, a combination of MLCapes in the 1500-2000J/kg range over the
southern third of the forecast area (tapering down as one moves
north), deep layer moisture (with precipitable h20 levels of 1.5"-
1.7"), good upper divergence through 14z-15z, and a linear wind
profile on the model soundings, strong to marginally severe storms
are possible with damaging winds the primary threat. Heavy rains
bringing localized water issues to Stone to Mobile and Baldwin
Counties through sunrise are likely, maybe a bit further north and
east. Guidance is advertising MLCapes rising back to the 1300-
1700J/kg range over most of the forecast area later this morning
into the afternoon hours ahead of the approaching front, a bit
higher over the Gulf coast. Also, upper divergence continues,
helping to fire showers and thunderstorms through the day. The
additional rain may add to any water issues that develop earlier.
Will need to monitor. The chance of strong to marginally severe
storms will decrease, but am hesitant to say there will be none.

High temperatures in the mid 70s to around 80 are expected today and
Sunday. Low temperatures in the low 50s north of Highway 84 to
around 60 along the coast are expected tonight with a drop of a
couple of degrees for Sunday night.

A High Risk of Rip Currents is expected through Saturday night,
Moderate/Low through Sunday night.
/16

Extended (Monday through Friday)...

We kick off the week in a brief dry pattern as a large, stacked cut-
off low over the Ohio River Valley allows for zonal flow aloft. The
pattern changes as we roll into Tuesday as the upper level low
begins to lift toward the Northeast and subtle shortwaves drift
overhead through the flow aloft. These subtle shortwaves continue to
pivot across the region through much of the remainder of the week.
Of note, a warm front will likely lift north out of the Gulf at some
point on Tuesday or Wednesday. Expect multiple rounds of showers and
storms to be sparked between Tuesday and Friday morning with the
highest chances on Wednesday and Thursday. Can't rule out the
potential for strong to severe storms, but it's tough to state any
sort of definitive timing given the messy pattern. We will continue
to monitor trends closely in the coming days to see where the best
overlap of shear, instability, and forcing lies. Given the
potentially wet antecedent conditions (assuming the storms in the
near term timeframe produce a few inches of rain along the coastline
as expected), the potential for flooding may increase in the middle
to latter part of next week as well.

Beach Forecast - The risk for rip currents remains LOW early next
week. Rip current MOS probabilities rebound by the middle of next
week and at least a MODERATE risk of rip currents is possible on
Wednesday and Thursday at coastal Alabama and northwest Florida
beaches. 07/mb

&&

.AVIATION...
(06Z TAFS)
Issued at 1219 AM CDT Sat May 3 2025

Showers and thunderstorms developing along the AL coast and also
moving east over SE MS will bring drops in MVFR/VFR conditions to
low end MVFR/IFR in the strongest storms. Variable outflow winds
are also possible. Impacts to local TAF sites are expected, along
with redirections of traffic patterns through the late night hours
and at times during the day Saturday. A cold front will moves
south across the forecast area late Saturday into Saturday night,
shifting the convection east and south of land portions of the
forecast area. Southerly winds around 10 knots will shift to
easterly the northeasterly over the entire area by the end of the
forecast.
/16

&&

.MARINE...
Issued at 321 AM CDT Sat May 3 2025

A light to moderate onshore flow into tonight will shift to a
offshore behind a weak cold front moving over area waters Saturday
night. Onshore flow returns Tuesday as a surface ridge over the
Southeast returns.
/16

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      81  57  80  55  82  59  82  68 /  90  20   0   0   0   0  20  50
Pensacola   79  62  80  59  79  63  81  70 /  90  50   0   0   0   0  10  30
Destin      79  64  80  62  80  65  82  70 /  90  60   0   0   0   0  10  20
Evergreen   79  54  78  50  81  53  85  62 /  90  30   0   0   0   0  10  40
Waynesboro  77  52  77  49  79  54  80  62 /  90   0   0   0   0   0  30  70
Camden      76  52  75  50  77  53  80  61 / 100  20   0   0   0   0  10  50
Crestview   79  56  81  52  83  54  86  62 / 100  50   0   0   0   0  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday morning for ALZ265-266.

FL...High Rip Current Risk through Sunday morning for FLZ202-204-206.

MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, May 3, 12:57 AM CDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
1257 AM CDT Sat May 3 2025

MSZ075-078-079-030630-
Stone MS-Perry MS-George MS-
1257 AM CDT Sat May 3 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN GEORGE...SOUTHERN PERRY
AND STONE COUNTIES THROUGH 130 AM CDT...

At 1255 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Maxie to 6 miles west of
Perkinston to 13 miles west of Saucier. Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wiggins, Perkinston, and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8934 3091 8914 3096 8914 3097 8874
      3073 8875 3074 8888 3068 8889 3068 8924
      3065 8924 3065 8934
TIME...MOT...LOC 0555Z 267DEG 35KT 3090 8924 3077 8925 3064 8936

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JP
Special weather statement, May 3, 1:05 AM CDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
105 AM CDT Sat May 3 2025

ALZ264-266-FLZ201-202-030645-
Baldwin Coastal AL-Baldwin Central AL-Escambia Inland FL-
Escambia Coastal FL-
105 AM CDT Sat May 3 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BALDWIN AND
SOUTHWESTERN ESCAMBIA COUNTIES THROUGH 145 AM CDT...

At 105 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles north of Magnolia Springs to 4 miles
north of Lillian. Movement was north at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lillian, Molino, Elberta, Summerdale, Robertsdale, Foley, Magnolia
Springs, Silverhill, and Loxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3071 8785 3075 8731 3074 8731 3072 8730
      3072 8728 3071 8727 3037 8739 3034 8786
TIME...MOT...LOC 0605Z 192DEG 15KT 3045 8777 3048 8743

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

JP
Special weather statement, May 3, 1:17 AM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
117 AM CDT Sat May 3 2025

ALZ052-261-MSZ067-075-076-079-030715-
Washington AL-Mobile Inland AL-Perry MS-Greene MS-Wayne MS-George MS-
117 AM CDT Sat May 3 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MOBILE...WESTERN
WASHINGTON...NORTHERN GEORGE...SOUTHEASTERN PERRY...SOUTHEASTERN
WAYNE AND GREENE COUNTIES THROUGH 215 AM CDT...

At 117 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles west of Buckatunna to 11 miles
northeast of Wiggins. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lucedale, State Line, Deer Park, Fruitdale, Chatom, Leakesville,
McLain, Tibbie, and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3091 8904 3162 8861 3161 8813 3086 8829
      3087 8888 3091 8889
TIME...MOT...LOC 0617Z 275DEG 14KT 3152 8860 3095 8897

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JP
Special weather statement, May 3, 2:38 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
238 AM CDT Sat May 3 2025

ALZ053-030830-
Clarke AL-
238 AM CDT Sat May 3 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CLARKE COUNTY THROUGH
330 AM CDT...

At 238 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Saint Stephens, or 9 miles northwest of Jackson,
moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fulton, Grove Hill, Thomasville, and Whatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3172 8752 3155 8798 3166 8808 3168 8808
      3193 8771
TIME...MOT...LOC 0738Z 237DEG 36KT 3164 8796

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

JP
Special weather statement, May 3, 3:03 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
303 AM CDT Sat May 3 2025

ALZ265-266-030845-
Mobile Coastal AL-Baldwin Coastal AL-
303 AM CDT Sat May 3 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL MOBILE AND
SOUTHWESTERN BALDWIN COUNTIES THROUGH 345 AM CDT...

At 303 AM CDT, Doppler radar was tracking a strong thunderstorm over
Dauphin Island, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Morgan and Dauphin Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3022 8813 3023 8826 3034 8820 3026 8778
      3023 8778 3022 8790
TIME...MOT...LOC 0803Z 272DEG 9KT 3024 8809

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JP
Special weather statement, May 3, 5:05 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
505 AM CDT Sat May 3 2025

FLZ203>205-031045-
Okaloosa Inland FL-Santa Rosa Coastal FL-Santa Rosa Inland FL-
505 AM CDT Sat May 3 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL OKALOOSA AND
SOUTHEASTERN SANTA ROSA COUNTIES THROUGH 545 AM CDT...

At 504 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds and strong winds, 7 miles north
of Navarre, or 8 miles southeast of Bagdad, moving northeast at 25
mph.

HAZARD...Funnel clouds and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3044 8690 3051 8702 3088 8678 3071 8653
TIME...MOT...LOC 1004Z 218DEG 21KT 3052 8691

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 2:05 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
May 3, 5:05 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
May 3, 5:05 AM CDTSpecial Weather StatementMOBOkaloosa40 min
May 3, 6:25 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
May 3, 6:47 AM CDTSpecial Weather StatementMOBOkaloosa28 min
May 3, 4:26 PM CDTSpecial Weather StatementMOBEscambia49 min
May 3, 4:57 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa31 min
May 3, 5:27 PM CDTSpecial Weather StatementMOBSanta Rosa48 min
May 3, 6:04 PM CDTSpecial Weather StatementMOBSanta Rosa56 min
May 3, 6:18 PM CDTAreal Flood AdvisoryMOBSanta Rosa3 hr
May 3, 6:21 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa22 min
May 3, 6:57 PM CDTSpecial Weather StatementMOBOkaloosa48 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.